# SDR A6WA202010057309

- Difficulty date: October 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 37,822 hours, 36,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38323
- Condition: Gouged
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH MISS-DRILLED SCREWS LT FWD WING TO BODY FAIRING ATTACHED POINT (ON FUSELAGE).  HOLE NR 1 LOCATED AT FS 409+71.6 AND STR 21L THAT MEASURES 0.307'' W AND 0.25'' L.  HOLE NR2 LOCATED AT FS 409+70.45 AND STR 22L THAT MEASURES 0.249'' W AND 0.208'' L.  AIRCRAFT REMOVED FROM SERVICE.  AT HOLE NR 1 CAREFULLY REMOVED SHARP EDGES IN SKIN AND UNDERLYING STR 21L.  AT HOLE NR 2 ENLARGED THE DAMAGED HOLE THROUGH THE SKIN AND UNDERLYING STR 22L, IAW REO 601R-53-31-1146 DATED 2020-09-30.  PERFORMED HFEC INSPECTION ON EXTERIOR SKIN AND INTERIOR STRINGER FLANGE AT  HOLE NR 1 LOCATED AT FS 409+71.6 AND STR 21L, AND HOLE BR 2 LOCATED AT FS 409+70.45, IAW REO 601R-53-31-1146 AND NDTM PART 1 REV 41 51-20-06.  NO INDICATIONS NOTED.  ACCOMPLISHED TEMP REPAIR, IAW REO 601R-53-31-1146 DATED 2020-09-30.  SUBJECTED TO CONDITIONS IN REO 601R-53-31-1146 DATED 2020-09-30.  TEMP REPAIR IS STRUCTURALLY ACCEPTABLE FOR 1850 FLIGHT HOURS FROM TIME OF INCORPORATION OF REO.  AIRCRAFT CURRENT HOURS ARE 37,819:22.
